Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 226, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 25, 2011, 8:54 PM CDT for 10 parishes in Louisiana. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 8:54 PM CDT (01:54 UTC)
- Expired
- May 25, 2011, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Caldwell Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Winn Parish, LA
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:16 PM CDT | Tornado Watch | SPC | 7 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 7:23 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 25, 7:23 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 723 PM CDT WED MAY 25 2011 .UPDATE...REMOVED WESTERN COUNTIES FROM TOR 374 AND LAKE WIND ADVISORY ALLOWED TO EXPIRE. && .DISCUSSION... DRY AIR CONTINUED TO MOVE EAST OVER PARTS OF SOUTHWEST ARKANSAS SOUTHWEST INTO EAST TEXAS AND WILL DROP COUNTIES FROM TORNADO WATCH NUMBER 374 IN WAKE OF THE DRIER AIR. STORMS AHEAD OF THE DRY LINE CONTINUE TO INCREASE AND WITH SOME SHOWING ROTATION. SEVERE WEATHER THREAT WILL CONTINUE ACROSS SOUTH CENTRAL ARKANSAS INTO NORTHWEST AND NORTH CENTRAL LOUISIANA AND DEEP EAST TEXAS. /06/ && .PRELIMINARY POINT TEMPS/POPS... SHV 62 83 59 90 68 / 30 10 10 10 10 MLU 63 84 58 90 66 / 50 10 10 10 10 DEQ 55 78 53 85 63 / 10 10 10 10 20 TXK 57 79 55 87 64 / 20 10 10 10 20 ELD 59 80 55 87 64 / 50 10 10 10 10 TYR 60 82 61 89 69 / 20 10 10 10 10 GGG 60 83 59 90 68 / 20 10 10 10 10 LFK 63 87 62 92 69 / 30 10 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06
Hazardous weather outlook, May 25, 12:27 PM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1227 PM CDT WED MAY 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-137-138-149>153-165>167-261730- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1227 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE POTENTIAL FOR SEVERE THUNDERSTORMS EXIST TODAY ACROSS DEEP EAST TEXAS...NORTHERN LOUISIANA...AND SOUTHERN ARKANSAS. A WARM AND MOIST ATMOSPHERE WILL COMBINE WITH DAYTIME HEATING AND MAKE CONDITIONS RIPE FOR THUNDERSTORM DEVELOPMENT AS A COLD FRONT APPROACHES THIS AFTERNOON AND EVENING. STORMS SHOULD INITIATE IN THE EARLY EVENING HOURS BETWEEN 5 PM AND 7 PM AND CONTINUE EASTWARD THROUGH THE NIGHT. THE STORM PREDICTION CENTER HAS UPGRADED SOUTHERN ARKANSAS TO A MODERATE RISK FOR SEVERE STORMS MEANWHILE A SLIGHT RISK AREA GENERALLY COVERS AREAS EAST OF A NASHVILLE ARKANSAS...TEXARKANA TEXAS...LONGVIEW TEXAS...JACKSONVILLE TEXAS LINE AND SEVERE THUNDERSTORM ACTIVITY WILL BE POSSIBLE THIS AFTERNOON AND EVENING. ISOLATED TORNADOES...DAMAGING STRAIGHT LINE WINDS...AND HAIL ARE ALL POSSIBLE IF STORMS BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION GROUPS MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE POTENTIAL OF SEVERE THUNDERSTORMS. OKZ077-TXZ096-108>111-124-125-136-261730- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- 1227 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...HOWEVER NO SEVERE ACTIVITY IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 04
In the hours before
Local storm report, May 25, 6:15 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 1 NE BLANCHARD 32.60N 93.87W
05/25/2011 E0.75 INCH CADDO LA PUBLIC
&&
09Local storm report, May 25, 7:05 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
705 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 1 N SAN AUGUSTINE 31.54N 94.11W
05/25/2011 E1.75 INCH SAN AUGUSTINE TX LAW ENFORCEMENT
ROBERTS COMMUNITY, NORTH OF SAN AUGUSTINE, REPORTED BY
SHERIFF AT THAT COMMUNITY.
&&
25Local storm report, May 25, 7:12 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
712 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL HOMER 32.79N 93.06W
05/25/2011 E0.75 INCH CLAIBORNE LA LAW ENFORCEMENT
&&
25Local storm report, May 25, 7:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
751 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 10 NW HEMPHILL 31.44N 93.97W
05/25/2011 E1.75 INCH SABINE TX LAW ENFORCEMENT
AT GENEVA
&&
25Local storm report, May 25, 8:15 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 10 NE FARMERVILLE 32.88N 92.28W
05/25/2011 E1.75 INCH UNION LA LAW ENFORCEMENT
0808 PM HAIL S FARMERVILLE 32.77N 92.40W
05/25/2011 E1.00 INCH UNION LA LAW ENFORCEMENT
&&
25Local storm report, May 25, 8:27 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
827 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 W FARMERVILLE 32.77N 92.43W
05/25/2011 E1.75 INCH UNION LA LAW ENFORCEMENT
DIME SIZE TO GOLF BALL, HIGH WIND. PATRICK CHURCH AND
STATE HIGHWAY 2.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 61 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Ouachita, Union | 62 min |
| May 25, 7:42 PM CDT | Tornado Warning | SHV | Lincoln, Union | 48 min |
| May 25, 8:03 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more | 57 min |
| May 25, 8:31 PM CDT | Tornado Warning | SHV | Ouachita, Union | 30 min |
| May 25, 9:13 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 32 min |
| May 25, 9:45 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 30 min |
| May 25, 9:57 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle, Winn | 39 min |
| May 25, 10:16 PM CDT | Tornado Warning | SHV | Grant, Natchitoches, Winn | 44 min |
| May 25, 11:06 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Natchitoches | 39 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.